Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Does not eating and taking vyvanse make you fart?

i am 15 and i have adhd i have been taking 50 mg vyvanse for 2 weeks and i dont eat because of the lack of appitite but my real problem is i fart alot because of it and i was wondering if it was because i am not eating also it says on the bottle to take with food but i don t please help
Asked On : Thu, 20 Jan 2011
Answers:  3 Views:  1174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It is true that when you don't eat anything gas formation increases in our body so do eat regularly at regular time and have some exercise done regularly. Take plenty of fluids. If you have any further queries contact me on
Answered: Tue, 20 Sep 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Your loss of appetite is due to Tab.Vyvanse you take.
It has marked tendency to reduce appetite.
Weight lose is also possible so if both problems are there you may stop the medicine after consulting your physician.
For gastric upset you may take antacid or Omeprazole.
Take plenty of water.
Ok and bye.
Answered: Tue, 20 Sep 2011
I find this answer helpful
  Anonymous's Response
It makes me fart a lot too (I already have IBS lol). I don't know if it's the amphetamines, but similar drugs seem to make me fart a lot too. Might be the lack of food, yes.
Answered: Thu, 10 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor